# SDR CA991103033

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82940010115
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 25,331 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT, HYDRAULIC FLUID WAS FOUND TO BE LEAKING FROM THE RIGHT HAND WING ROOT AREA. THE NR 2 SYSTEM PRESSURE LINE WAS FOUND LEAKING WHERE IT RUNS THROUGH THE OVERWING AREA. THE DAMAGED SECTION OF LINE WAS REPLACED.
